# SDR SWIA201332930

- Difficulty date: March 5, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 46,540 hours, 39,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FORWARD EXTERIOR EMERGENCY EXIT LIGHT BURNED OUT.  (FLT 5485)  RELAMPED EMERGENCY LIGHT.
